# SDR RMXA9520741

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 222
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft Assy
- Part number: 222044685101
- Condition: Defective
- Location: M/R Drive
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EPOXY ZINC COMING OFF AT I.D. NEW PART RECEIVED DEFECTIVE.
